It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


[QUOTE=bridgetmark]Michelle and Jam,

Thank you so much! Of course, reading your responses made me cry! Right now its just the chills, diarreaha and depression. I am taking Immodium for the diarreaha, comtrex for the aches and chills and I'm already on an anti-depressant for the post partem depression. But the w/d seems to send me over the edge. I don't think any anti-depressant can combat w/d depression completely. I hate crying so much in front of my kids. But your right Jam, I'd kill anything that tried to harm my kids, so you're right, I've got to kill this drug demon too. And I promise you, I'm going to do it. I've just got to get through the next few days. I don't have any supply, I cut that off, so that helps too. I guess the one other symptom is the unbelievable lack of energy. Do the vitamins really help? And it seemed like there were quite a few of those things you said not to take if you were already on an anti-depressant (I'm on lexapro). Well, one of the kids is crying, I've got to go. I'll check back in later. Thanks again! Hope you're doing ok ice!

Bridget[/QUOTE]

Bridget,

Withdrawaling is going to cause depression that has nothing to do with your underline depression. All of us that have gone through detox have suffered from it. Your brain is going to ehhhhh, share some really ridiculous stuff with you over the next few days...IT IS THE DETOX and those bad, sad, scary thoughts are LIES. Just try and let those thoughts come and then go. I truly believe, once you get past this initial detox you will see the difference between the detox depression, fear and anxiety, and your underlying clinical depression.

Hang in there.
Bridg, congratulations......seeing you post with such good results just makes me smile so big....you are doing soooooooooo good girl!!!!! You are through the worst honey, and it does continue to get better. You have pushed through to the other side so quickly!!!! Yeahhhhhhhhhh!!!!! Like Constant said, the feelings you have now are NORMAL...your body is shifting gears sweetie that's all....now your body sensories will start to stabilize and re-regulate for you, as opposed to the random misfirings that happen in WDs. Exercise will help get your sensories firing straight again. What you are experiencing now is post detox WD malaise. Usually L-Tyrosine helps a lot in this phase BUT that may not be something you should take. I have always heard that if you are on anti-depressant SSRI rx meds do not take L-Tyrosine or St. John's Wort. But I think you need to talk to your hubby about this part since he is a physician he will know for sure. Here is what you need to ask him----the online warnings about LT and SJW seem rooted in the fact that both alter the body's serotinin levels which is something that SSRI rx meds do....I think the caution is because the LT or SJW may increase levels which your doctor would not be aware of....the warnings actually do not say do NOT take it with SSRI rx, it says do not take take it with SSRI rx without the advise of your doctor----sooooo, there is a difference. So, hubby obviously knows your anti-depressant med level, ask him if it is okay for you take the LT; the WD effective level posted in the Thomas Recipe was 2,000-4,000 mg. IF you can take it I think it would help you a lot with post detox WD stuff. There are 2 things I read on MANY boards that posters were saying were very effective w/post detox WD; L-Tyrosine and Zinc/Magnesium....both help with pain and depression and the L-Tyrosine helps with energy level. It may do other things as well but those are the primary things that most posters posted positively about.

I don't know what it is about the dark chocolate...hell I don't care...it worked for me!!! Actually I do know what part of is....there is a cross-linking between opiate craving and a craving for sweets....so sweets, especially dark chocolate for some reason, knocks the edge of opiate craving. Many posters on this board and others found opiate craving relief with 5-6 Imodium. While at least one person has posted elsewhere they think that is a myth, I personally don't dispute the actual experience of others. To me, whether their experience is psychological or otherwise doesn't matter...all that matters is that it helped them to detox and could help others. However, I did some online research of my own and found an opiate study reportedly done in 1980, Jaffe JH, Kanzler M, Green J Clin Pharmacol. Approximately half the study group reported that Loperamide, the active ingredient in Imodium, had *somewhat* opiate-like qualities and did impact opiate cravings. So, folks will have just have to decide for themselves what value, if any, they put on that.

Ice, you doing ok?? Hang in there hon...post when you can. We haven't given up on you so don't you give up on yourself!!!!





All times are GMT -7. The time now is 04:32 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!